Items where Author is "Beqiri, Xhevair"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Beqiri, Xhevair (2019) EVALUATION OF THE COEFFICIENT FURIE IN THE CLASS OF THE FUNCTION WITH CONTINUAL MODUL LIMITED. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 218-222. ISSN 2671-3039

Jusufi, Azir and Beqiri, Xhevair and Imeri-Jusufi, Bukurie (2018) Using classes of equivalence in the detecting and correcting errors in the wordcode. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 152-156. ISSN 2671-3039

This list was generated on Thu Oct 21 04:57:21 2021 CEST.